MAUDE Adverse Event Report: ARTHREX, INC. T-HANDLE, CANNULATED, LARGE HUDSON; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. T-HANDLE, CANNULATED, LARGE HUDSON; INTRAMED FIXATN ROD AND ACCESS
Model Number T-HANDLE, CANNULATED, LARGE HUDSON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 11/03/2021 it was reported by a sales representative via sems that both the 0467-000 blue straight handle and 0468-000 blue t handle were having issues when trying to remove the nail holding bolt.Both of the handles kept spinning without spinning the ball hex driver.A different troch nail set, and new handle were used to remove the bolt.Requested additional information.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection, no abnormalities were noted with the device.During functional testing, it was found that the device would come unscrewed from within the blue handle.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
T-HANDLE, CANNULATED, LARGE HUDSON
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19567034
Report Number1220246-2024-06103
Device Sequence Number17879619
Product Code LXH
UDI-Device Identifier00848665001969
UDI-Public00848665001969
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT-HANDLE, CANNULATED, LARGE HUDSON
Device Catalogue Number0468-000
Device Lot Number141338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown